Repository: Freie Universit├Ąt Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2019
Number of items: 2.

2019

Heida, Martin and Patterson, Robert I. A. and Renger, Michiel D.R. (2019) Topologies and measures on the space of functions of bounded variation taking values in a Banach or metric space. Journal of Evolution Equations, 19 (1). pp. 111-152.

Patterson, Robert I. A. and Renger, Michiel D.R. (2019) Large deviations of jump process fluxes. Math. Phys. Anal. Geom., 22 (21). pp. 1-32. ISSN 1385-0172; ESSN: 1572-9656

This list was generated on Thu Apr 18 22:19:19 2024 CEST.